# SDR ASAA2020101433357

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,812 hours, 14,034 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FAILED TO START W/IGN-L.  START SUCESSFUL W/IGN-R.  GROUNDED-YES. PERFORMED B737-800 FIM 74-21 TASK 806, NO FAULTS FOUND.  AS PRECAUTION REMOVED & REPLACED NR 1 ENGINE L IGNITER PLUG, REF B737-800 AMM 74-21-02.   PERFORMED IGNITION SYSTEM AUDIBLE TEST, REF B737-800 AMM 74-00-00 TEST PASSED.  WITH IGN L SELECTED PERFORMED NR 1 ENGINE START, REF B737-800 AMM 71-00-00.  OPERATIONS CHECK GOOD.  NO DEFECTS NOTED.
